American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Rüdiger W. Braun, Reinhold Meise and B. A. Taylor. The geometry of analytic varieties satisfying the local Phragmén-Lindelöf condition and a geometric characterization of the partial differential operators that are surjective on $\mathcal{A}(\mathbb{R}^4)$. Trans. Amer. Math. Soc. 356 (2004) 1315-1383. MR 2034311.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Siegfried Momm. On the dependence of analytic solutions of partial differential equations on the right-hand side . Trans. Amer. Math. Soc. 345 (1994) 729-752. MR 1254192.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Takahiro Kawai. Extension of hyperfunction solutions of linear differential equations with constant coefficients . Proc. Amer. Math. Soc. 59 (1976) 311-316. MR 0423426.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1